Jamie Simpson
Jamie Simpson
Murdoch University
Verified email at curtin.edu.au
Title
Cited by
Cited by
Year
How many squares can a string contain?
AS Fraenkel, J Simpson
Journal of Combinatorial Theory, Series A 82 (1), 112-120, 1998
1331998
How many squares must a binary sequence contain?
AS Fraenkel, RJ Simpson
the electronic journal of combinatorics, R2-R2, 1995
811995
How many runs can a string contain?
SJ Puglisi, J Simpson, WF Smyth
Theoretical Computer Science 401 (1-3), 165-171, 2008
712008
The maximum number of runs in a string
F Franěk, RJ Simpson, WF Smyth
692003
A new chrome black selective absorbing surface
PM Driver, RW Jones, CL Riddiford, RJ Simpson
Solar Energy 19 (3), 301-306, 1977
611977
Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester
R Simpson, R Tijdeman
Proceedings of the American Mathematical Society 131 (6), 1661-1671, 2003
532003
The exact number of squares in Fibonacci words
AS Fraenkel, J Simpson
Theoretical Computer Science 218 (1), 95-106, 1999
531999
Modified Padovan words and the maximum number of runs in a word
J Simpson
Australasian Journal of Combinatorics 46, 129-145, 2010
522010
Disjoint covering systems of rational Beatty sequences
RJ Simpson
Discrete mathematics 92 (1-3), 361-369, 1991
341991
Vertex-magic total labelings of complete bipartite graphs
ID Gray, JA MacDougall, RJ Simpson, WD Wallis
Ars Combinatoria 69, 117-128, 2003
322003
A note on the union-closed sets conjecture
IT Roberts, J Simpson
Australasian Journal of Combinatorics 47, 265-267, 2010
302010
A two dimensional Steinhaus theorem.
JF Geelen, RJ Simpson
Australas. J Comb. 8, 169-198, 1993
291993
Exact coverings of the integers by arithmetic progressions
RJ Simpson
Discrete mathematics 59 (1-2), 181-190, 1986
291986
Non-repetitive tilings
JD Currie, J Simpson
the electronic journal of combinatorics, R28-R28, 2002
282002
Application of symmetric chains to an optimization problem in the security of statistical databases
M Miller, I Roberts, J Simpson
Bull. Inst. Combin. Applns 2, 47-58, 1991
271991
Regular coverings of the integers by arithmetic progressions
R Simpson
Acta Arithmetica 45 (2), 145-152, 1985
251985
Necessary conditions for distinct covering systems with square-free moduli
RJ Simpson, D Zeilberger
Acta Arith 59 (1), 59-70, 1991
231991
Convex lattice polygons of minimum area
RJ Simpson
Bulletin of the Australian Mathematical Society 42 (3), 353-367, 1990
231990
Words with simple Burrows-Wheeler transforms
J Simpson, SJ Puglisi
the electronic journal of combinatorics, R83-R83, 2008
222008
The expected number of runs in a word.
SJ Puglisi, J Simpson
Australas. J Comb. 42, 45-54, 2008
212008
The system can't perform the operation now. Try again later.
Articles 1–20